Advances in Differential Equations

Solvability conditions for semilinear elliptic boundary value problems at resonance with bounded and unbounded nonlinear terms

Stephen B. Robinson and Th. Runst

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we generalize and improve some well-known solvability conditions for semilinear elliptic boundary value problems at resonance within the context of Besov and Triebel-Lizorkin spaces. In particular we will show that many such solvability conditions can be viewed as special cases of a single generalized Landesman-Lazer condition. Our methods apply an adaptation of Leray-Schauder degree ideas to quasi-Banach spaces.

Article information

Source
Adv. Differential Equations Volume 3, Number 4 (1998), 595-624.

Dates
First available in Project Euclid: 18 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366292565

Mathematical Reviews number (MathSciNet)
MR1659238

Zentralblatt MATH identifier
0948.35056

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 46N20: Applications to differential and integral equations 47H15 47N20: Applications to differential and integral equations

Citation

Robinson, Stephen B.; Runst, Th. Solvability conditions for semilinear elliptic boundary value problems at resonance with bounded and unbounded nonlinear terms. Adv. Differential Equations 3 (1998), no. 4, 595--624. https://projecteuclid.org/euclid.ade/1366292565.


Export citation